# SDR DALA2016112108988

- Difficulty date: September 4, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 57,341 hours, 26,118 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACK INDICATION AT FWD RT PASSENGER DOOR FASTENER.  REAM OVERSIZED HOLE, INSTALLED FASTENER.
